# SDR DALA2015012900962

- Difficulty date: January 29, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 81,948 hours, 12,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS BENT DOWN JUST AFT OF TAIL, SKID.  REPAIRED IAW ERA 532413-14.
